Superconvergence of the gradient of Galerkin approximations for elliptic problems
ESAIM: Mathematical Modelling and Numerical Analysis , Tome 21 (1987) no. 4, pp. 679-695
Cet article a éte moissonné depuis la source Numdam
@article{M2AN_1987__21_4_679_0,
author = {Nakao, Mitsuhiro T.},
title = {Superconvergence of the gradient of {Galerkin} approximations for elliptic problems},
journal = {ESAIM: Mathematical Modelling and Numerical Analysis },
pages = {679--695},
year = {1987},
publisher = {AFCET - Gauthier-Villars},
address = {Paris},
volume = {21},
number = {4},
mrnumber = {921833},
zbl = {0642.65073},
language = {en},
url = {http://geodesic.mathdoc.fr/item/M2AN_1987__21_4_679_0/}
}
TY - JOUR AU - Nakao, Mitsuhiro T. TI - Superconvergence of the gradient of Galerkin approximations for elliptic problems JO - ESAIM: Mathematical Modelling and Numerical Analysis PY - 1987 SP - 679 EP - 695 VL - 21 IS - 4 PB - AFCET - Gauthier-Villars PP - Paris UR - http://geodesic.mathdoc.fr/item/M2AN_1987__21_4_679_0/ LA - en ID - M2AN_1987__21_4_679_0 ER -
%0 Journal Article %A Nakao, Mitsuhiro T. %T Superconvergence of the gradient of Galerkin approximations for elliptic problems %J ESAIM: Mathematical Modelling and Numerical Analysis %D 1987 %P 679-695 %V 21 %N 4 %I AFCET - Gauthier-Villars %C Paris %U http://geodesic.mathdoc.fr/item/M2AN_1987__21_4_679_0/ %G en %F M2AN_1987__21_4_679_0
Nakao, Mitsuhiro T. Superconvergence of the gradient of Galerkin approximations for elliptic problems. ESAIM: Mathematical Modelling and Numerical Analysis , Tome 21 (1987) no. 4, pp. 679-695. http://geodesic.mathdoc.fr/item/M2AN_1987__21_4_679_0/